# SDR 5APR20110930093

- Difficulty date: September 30, 2011
- Submitted: October 5, 2011
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N959AF
- Make and model: Pilats PC1247
- Aircraft serial: 1059
- Aircraft time: 1,373 hours, 1,409 cycles
- Engine: Pwa PT6A67
- Engine time: 1,373 hours, 1,409 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 5551012150
- Condition: Out Of Alignment
- Location: Horizontal Stab
- Part time: 1,373 hours, 1,409 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HORIZONTAL STABILIZER ATTACHMENT FITTING, WHERE THE PITCH TRIM ACTUATOR IS SECURED TO THE STABILIZER. EACH SIDE OF THE ATTACHMENT FITTING HAS 2 LUGS.  ON THE LT SIDE, THESE 2 LUGS ARE SEPARATING. THE GAP WAS MEASURED WITH A FEELER GAUGE, AND FOUND TO BE .406MM.  THERE IS NO EVIDENCE OF DAMAGE TO THE STABILIZER.  THE BRACKET PN IS 555.10.12.150, ANGLE FITTING LT.  RESOLUTION: THE ACFT MFG ISSUED A REPAIR MEMO WITH STATEMENT OF APPROVED DESIGN DATA (ECC-12-RM-11-220) WITH THE FOLLOWING INSTRUCTIONS.  CHECK THE LUGGED FACE OF THE LT BRACKET PN 555.10.12.150 (ANGLE FITTING LT ) FOR STRAIGHTNESS.  IF WITHIN LIMITS, COMPLETE A VISUAL AND NDT INSPECTION (DYE PENETRANT OR EDDY CURRENT) OF THE ANGLE FITTING AND THE BOLTS.  IF NO CRACKS OR DEFECTS NOTED, REINSTALL THE FITTING AND HARDWARE USING SEALANT.
